# SDR UIEA2011020700054

- Difficulty date: February 7, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 47,293 hours, 7,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 2517-2628
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEAR ON THE FUSELAGE SKIN AND VERTICAL F/N SEAL INTERFACE FROM BS 2517 THRU 2628 RT SIDE.  REMOVED DAMAGED AREA AND CHECK REWORKED AREA CORD IS WITHIN ALLOWABLE LIMITS IAW SRM 53-00-01. FIGURE 101 DETAIL V. REV 58.
